Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Pseudo-Circle is not homogeneous


Author: Lawrence Fearnley
Journal: Bull. Amer. Math. Soc. 75 (1969), 554-558
DOI: https://doi.org/10.1090/S0002-9904-1969-12241-X
MathSciNet review: 0242126
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, A homogeneous indecomposable plane continuum, Duke Math. J. 15 (1948), 729-742. MR 27144
  • 2. R. H. Bing, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43-51. MR 43451
  • 3. R. H. Bing, Embedding circle-like continua in the plane, Canad. J. Math. 14 (1962), 118-128. MR 131865
  • 4. L. Fearnley, Characterization of the continuous images of the pseudo-arc, Trans. Amer. Math. Soc. 111 (1964), 380-399. MR 163293
  • 5. L. Fearnley, Characterization of the continuous images of all pseudo-circles, Pacific J. Math. 23 (1967), 491-513. MR 225293
  • 6. L. Fearnley, Pseudo-circles and the pseudo-arc (in process of publication).
  • 7. L. Fearnley, The pseudo-circle is unique, Bull. Amer. Math. Soc. 75 (1969), 398-401. MR 246265
  • 8. L. Fearnley, Uniqueness of the pseudo-circle and generalized pseudo-circles, Trans. Amer. Math. Soc. (to appear). MR 261559
  • 9. F. B. Jones, On homogeneity, Summary of Lectures and Seminars, Summer Institute on Set Theoretic Topology, Madison, Wisconsin, 1955, Amer. Math. Soc., Providence, R. I., pp. 68-70.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12241-X

American Mathematical Society